MAUDE Adverse Event Report: ETHICON INC. PDS PLUS SUTURE 36"(90CM) 0 VIO; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS SUTURE 36"(90CM) 0 VIO; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP358T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 1/5/2023.Component code: (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: could you please clarify if the patient suffered from any signs or consequences due to the issue? please provide more details.No.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Trade name - irgacare.Active ingredient(s)- triclosan.Dosage form - suture/solid/parenteral.Strength - 2360 g /m.
 
Event or Problem Description
It was reported that a patient underwent a wound closure procedure on (b)(6) 2022 and suture was used.It was reported that the suture broke when sewing in surgery.Changed another one to complete the surgery.There were no patient consequences reported.Additional information was requested.

Brand Name
PDS PLUS SUTURE 36"(90CM) 0 VIO
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez 32604
MX   32604
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16108531
Report Number2210968-2023-00120
Device Sequence Number3199575
Product Code NEW
UDI-Device Identifier10705031048171
UDI-Public10705031048171
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberPDP358T
Device Catalogue NumberPDP358T
Device Lot NumberRLMLTZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Initial Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale